# SDR SWAA2021062941097

- Difficulty date: January 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 46,984 hours, 28,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRASTISTION STRIP SPLICE HA CORROSION + DAMAGED HOLE APROX STA 747E BETWEEN 767 / REPAIRED RT HAND TRANSITION ANGLE AT STA 747E TO 767 PER 53-00-53-2R-5 SEE 326 FOR INDIVIDUAL SIGN OFFS
